|GI side effects
Jan 26, 2005
Which hiv treatment has the most gastrointestinal side effects?
Response from Dr. Young
Many medications, including HIV medications can cause gastrointestinal (GI) side effects. Among the antiretroviral medications, the protease inhibitors are more frequent culprits.
Importantly, newer PIs appear to be better tolerated than the earlier generation of medications, reflective of the progress that we've made in making medications easier to take and better tolerated. BY
All in the Timing?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.